О разложениях по собственным функциям нелинейного оператора Штурма-Лиувилля с краевыми условиями, зависящими от спектрального параметра

Makin, A. S. and Thompson, H. B. (2012) О разложениях по собственным функциям нелинейного оператора Штурма-Лиувилля с краевыми условиями, зависящими от спектрального параметра. Дифференциальные уравнения, 48 2: 171-182.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ271124.pdf UQ271124.pdf Click to show the corresponding preview/stream application/pdf 954.48KB 4

Author Makin, A. S.
Thompson, H. B.
Title О разложениях по собственным функциям нелинейного оператора Штурма-Лиувилля с краевыми условиями, зависящими от спектрального параметра
Translated title On eigenfunction expansions for a nonlinear Sturm–Liouville operator with spectral-parameter dependent boundary conditions
Language of Title rus
Journal name Дифференциальные уравнения   Check publisher's open access policy
Translated journal name Differential Equations
Language of Journal Name rus
ISSN 0374-0641
1608-3083
Publication date 2012-02
Sub-type Article (original research)
DOI 10.1134/S0012266112020024
Volume 48
Issue 2
Start page 171
End page 182
Total pages 12
Place of publication Moscow, Russian Federation
Publisher Izdatel'stvo Nauka
Collection year 2013
Language rus
Formatted abstract Исследуется нелинейная задача на собственные значения для оператора Штурма–Лиувилля, заданного на интервале (0,1). Краевые условия на обоих концах интервала зависят от спектрального параметра. Устанавливается существование системы собственных функций указанной задачи, образующей базис в пространстве Lp(0,1), p > 1, и базис Рисса при p = 2.

We study the nonlinear eigenvalue problem for the Sturm-Liouville operator, defined on the interval (0,1). The boundary conditions at both ends of the interval depends on the spectral parameter. Establish the existence of eigenfunctions of this problem, which forms the basis of the space Lp(0,1), p > 1 and a Riesz basis for p = 2.
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Non HERDC
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Access Statistics: 140 Abstract Views, 6 File Downloads  -  Detailed Statistics
Created: Thu, 22 Mar 2012, 12:15:16 EST by Associate Professor Bevan Thompson on behalf of Mathematics